# SDR SWAA2014050227623

- Difficulty date: April 22, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 42,150 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 149A81094114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CRACKED ATTACH ANGLE LOWER END OF VERTICAL BULKHEAD BS 866, LBL 10.  R & R ANGLE IAW SRM.
